Previous |  Up |  Next


Title: Homegeneous groupoids (English)
Author: Drbohlav, K.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 22
Issue: 2
Year: 1981
Pages: [3]-5
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
idZBL: Zbl 0491.22001
Date available: 2012-10-05T20:36:46Z
Last updated: 2015-03-16
Stable URL:


Files Size Format View
ActaCarolinae_022-1981-2_2.pdf 430.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo